Comparing Approximations to Spatio-temporal Models for Epidemics with Local Spread

G Gibson, J Filipe

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)603-624
Number of pages22
JournalBulletin of Mathematical Biology
Volume63
Publication statusPublished - 2001

Cite this

@article{235d72f3000d421a863d336761e86c06,
title = "Comparing Approximations to Spatio-temporal Models for Epidemics with Local Spread",
author = "G Gibson and J Filipe",
year = "2001",
language = "English",
volume = "63",
pages = "603--624",
journal = "Bulletin of Mathematical Biology",
issn = "0092-8240",
publisher = "Springer",

}

Comparing Approximations to Spatio-temporal Models for Epidemics with Local Spread. / Gibson, G; Filipe, J.

In: Bulletin of Mathematical Biology, Vol. 63, 2001, p. 603-624.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Comparing Approximations to Spatio-temporal Models for Epidemics with Local Spread

AU - Gibson, G

AU - Filipe, J

PY - 2001

Y1 - 2001

M3 - Article

VL - 63

SP - 603

EP - 624

JO - Bulletin of Mathematical Biology

JF - Bulletin of Mathematical Biology

SN - 0092-8240

ER -